# SDR ASOA2015081613682

- Difficulty date: August 16, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK IS CORRODED IN MULTIPLE AREAS FS 485-581.  EVALUATED SEAT RAIL AT RBL 9 BETWEEN FS 830.40 & 881 & FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT RAIL AT RBL9, FS 830.40-FS 881 IAW AMM 53-00-49-000-001-A07.  REMOVED SEATRAIL AT RBL 9 FS 830.40 -FS 881 IAW AMM 53-00-49-000-001-A01-A07.  COMPLIED WITH EC/TC 670-53-00-343 & GREO 670-53-00-343, REV L AS WRITTEN.  INSTALLED NEW SERVICEABLE SEAT RAIL AT RBL9, FS 830.40, FS 881 IAW AMM 53-00-49-400-801-A07.
